# SDR QXEA2024072300178

- Difficulty date: July 20, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N661QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000955
- Aircraft time: 2,129 hours, 1,755 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOWL SMELL COMING FROM AFT LAVATORY AIR GASPER. SMELLS LIKE DEAD ANIMAL OR FISH SMELL. REMOVED FROM SERVICE. PERFORMED GVI OF AFT LAV AND FOUND NO DEFECTS. ACCESSED AFT AVIONICS BAY AND PERFORMED GVI OF WASTE TANK AND FOUND NO DEFECTS. OPENED BLOWOUT PANELS ON PANELS 125AZ AND 132AZ, PERFORMED GVI OF AREA BEHIND PANELS AND FOUND NO DEFECTS, AND REINSTALLED PANELS REF E175 AMM 50-32-00-300-801-A. OPENED L1, L2, AND R2 DOORS AND ALLOWED SMELL TO DISSIPATE FROM THE AIRCRAFT. CLOSED L1, L2, AND R2 DOORS. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
